MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR COSTA RICA LLC TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK

TERUMO CARDIOVASCULAR COSTA RICA LLC TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Model Number 74799-02
Medical Device Problem Codes Loss of or Failure to Bond (1068); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the small adult pack had a leaking cardioplegia set and a bonding issue at the y connector.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, nor adverse consequences to the patient.There was an unknown amount of blood loss.
 
Additional Manufacturer Narrative
Updated block: e1.
 
Event or Problem Description
Per clinical review: this complaint involved a cardioplegia tubing kit that leaked blood at a y connector during cardiopulmonary bypass (cpb).An unknown amount of blood was lost.The cardioplegia tubing kit was changed out with a new kit.The surgery was successful and there was no harm to the patient.The kit was not returned for further evaluation.
 
Additional Manufacturer Narrative
Updated blocks: b5 and h6.The reported complaint was confirmed based on other complaints within this pack related to the same issue.The most likely root cause of the reported issue was determined to be due to workmanship while executing the bonded connection of the y-connector on the line where too little solvent was applied, resulting in a leak.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
TERUMO CARDIOVASCULAR PROCEDURE KIT
Common Device Name
CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Manufacturer (Section D)
TERUMO CARDIOVASCULAR COSTA RICA LLC
calle 58
cartago, zona franca la lima
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key21402642
Report Number3017987980-2025-00004
Device Sequence Number20912120
Product Code OEZ
UDI-Device Identifier00699753528680
UDI-Public(01)00699753528680(10)0000684356(17)260731
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number74799-02
Device Lot Number0000684356
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer05/12/2025
08/06/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date06/02/2025
08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown